# SDR FDEA201004291391

- Difficulty date: April 29, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA631352
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - FWD CARGO COMPARTMENT DOOR CUTOUT FWD JAMB EXTERIOR SKIN FOUND EXISTING REPAIR DOUBLER. FWD CARGO COMPARTMENT DOOR CUT OUT FWD JAMB EXISTING REPAIR DOUBLER EVALUATED FOUND REPAIR IAW SRM 53-00-15 FIG    202, REVISION 43. CHAFED DOUBLER AT FWD CARGO COMPARTMENT DOOR CUT OUT   FWD JAMB AREA REPAIR CARRIED OUT IAW SRM 53-00-15 FIG 202, REV 43. EO NR1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG REPAIR   IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121-707 ACCOMPLISHED. REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110. REPETITIVE INSP REQUIRED IAW SRM 53-00-15 FIG 202, REPAIR 8, REVISION 43.
